# SDR DALA2022060603923

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,994 hours, 29,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CRACK EMERGENCY EXIT DOOR 844 LOAD TRANSMITTING PROFIL RH SIDE IN PAS SENGER CABIN. CORRECTIVE ACTION: REPLACED TRANSMITTING PROFILE LOCATED EMERGENCY EXIT DOOR 844 LOAD RH SIDE IN PASSENGER CABIN AS PER A319 SRM 51-72-11(2264016)
